# SDR 96ZZZM673

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N567PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47153
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Switch
- Condition: Broken Wires
- Location: Nlg
- Stage of operation: LD
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

UPON GEAR EXTENSION THE NOSE GEAR RED AND GREEN POSITION INDICATION LIGHTS WERE INOP.  CYCLED GEAR AND CHANGED BULBS, NO HELP.  AIRCRAFT LANDED AT DAYTON WITHOUT INCIDENT.  REPAIRED BROKEN WIRES AT NOSE GEAR LOCK SWITCH.  OPS CHECK GOOD PER MM 32-61-00 AND 32-60-01.  (M)
